| Model Number |
7723513 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient had pseudo arthrosis at c5/6 level due to this event.The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the re ported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred post c3/6 anterior cervical anterior discectomy and fusion procedure in a patient diagnosed with stenosis/myelopathy.It was reported that the inferior screws at c6 level broke bilaterally and locking cap for plate at inferior level broke.Patient had pseudo arthrosis at c5/6 level.There is no plan to explant the products.There were no further complications reported regarding the event.